Alert archive / Texas / Gale Warnings in 2011

Gale Warning 2, NWS Corpus Christi, TX

November 26, 2011

NWS Corpus Christi, TX issued this gale warning at Nov 26, 2011, 4:15 AM CST. It took effect at Nov 26, 2011, 6:00 PM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2011, 4:15 AM CST (10:15 UTC)
In effect from
Nov 26, 2011, 6:00 PM CST
Expired
Nov 27, 2011, 12:00 PM CST
In force
18 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WHUS74 KCRP 261015
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
415 AM CST SAT NOV 26 2011

...GALE FORCE WINDS EXPECTED TONIGHT THROUGH EARLY SUNDAY
MORNING OVER THE GULF WATERS...

.A STRONG COLD FRONT WILL MOVE INTO THE BAYS AND COASTAL WATERS THIS
AFTERNOON. SURFACE HIGH PRESSURE AND COLD AIR SURGING OVER THE
WARM WATERS WILL LEAD TO SMALL CRAFT ADVISORY CONDITIONS ACROSS
THE BAYS THIS AFTERNOON AND GALE FORCE WINDS ACROSS THE GULF
WATERS TONIGHT. NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS WITH
HIGHER GUSTS. WINDS WILL DIMINISH BELOW GALE FORCE BY EARLY SUNDAY
MORNING BUT WILL LIKELY REMAIN AT ADVISORY LEVELS THROUGH SUNDAY
NIGHT.

GMZ250-255-270-275-261815-
/O.UPG.KCRP.GL.A.0003.111127T0000Z-111127T1200Z/
/O.NEW.KCRP.GL.W.0002.111127T0000Z-111127T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
415 AM CST SAT NOV 26 2011

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS OVER THE 
  GULF WATERS THIS EVENING WITH GUSTS IN EXCESS OF 40 
  KNOTS POSSIBLE OVER THE OFFSHORE WATERS. 

* SEAS: WAVES RANGING FROM 5 TO 7 FEET THIS EVENING WILL BUILD TO
  11 TO 14 FEET ESPECIALLY OVER THE OFFSHORE WATERS DURING THE
  OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-261815-
/O.NEW.KCRP.SC.Y.0091.111126T2100Z-111127T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
415 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 AM CST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS
  THIS AFTERNOON AND 25 TO 30 KNOTS THIS EVENING. BAYS WILL BECOME
  ROUGH TO OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TE
5 follow-up statements
142 
WHUS74 KCRP 261535
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
935 AM CST SAT NOV 26 2011

...GALE FORCE WINDS EXPECTED TONIGHT THROUGH EARLY SUNDAY MORNING
OVER THE GULF WATERS...

.A STRONG COLD FRONT WILL MOVE INTO THE BAYS AND COASTAL WATERS
THIS AFTERNOON. SURFACE HIGH PRESSURE AND COLD AIR SURGING OVER
THE WARM WATERS WILL LEAD TO SMALL CRAFT ADVISORY CONDITIONS
ACROSS THE BAYS THIS AFTERNOON AND GALE FORCE WINDS ACROSS THE
GULF WATERS TONIGHT. NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS
WITH HIGHER GUSTS. WINDS WILL DIMINISH BELOW GALE FORCE BY EARLY
SUNDAY MORNING BUT WILL LIKELY REMAIN AT ADVISORY LEVELS THROUGH
SUNDAY NIGHT.

GMZ250-255-270-275-262345-
/O.CON.KCRP.GL.W.0002.111127T0000Z-111127T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
935 AM CST SAT NOV 26 2011

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SUNDAY...

* WINDS: NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS OVER THE 
  GULF WATERS THIS EVENING WITH GUSTS IN EXCESS OF 40 KNOTS 
  POSSIBLE OVER THE OFFSHORE WATERS. 

* SEAS: WAVES RANGING FROM 5 TO 7 FEET THIS EVENING WILL BUILD 
  TO 11 TO 14 FEET ESPECIALLY OVER THE OFFSHORE WATERS DURING 
  THE OVERNIGHT HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-262345-
/O.CON.KCRP.SC.Y.0091.111126T2100Z-111127T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
935 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 AM CST SUNDAY...

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS 
  THIS AFTERNOON AND 25 TO 30 KNOTS THIS EVENING. BAYS WILL 
  BECOME ROUGH TO OCCASIONALLY VERY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
001 
WHUS74 KCRP 262100
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
300 PM CST SAT NOV 26 2011

...GALE FORCE WINDS EXPECTED TONIGHT THROUGH EARLY SUNDAY MORNING
OVER THE GULF WATERS...

.COLD AIR SURGING OVER WARM GULF WATERS WILL LEAD TO SMALL CRAFT
ADVISORY CONDITIONS ACROSS THE BAYS THIS EVENING AND GALE FORCE
WINDS ACROSS THE GULF WATERS TONIGHT. NORTH WINDS WILL INCREASE TO
30 TO 35 KNOTS WITH HIGHER GUSTS. WINDS WILL DIMINISH BELOW GALE
FORCE BY EARLY SUNDAY MORNING BUT WILL LIKELY REMAIN AT ADVISORY
LEVELS THROUGH SUNDAY NIGHT.

GMZ250-255-270-275-270500-
/O.CON.KCRP.GL.W.0002.111127T0000Z-111127T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
300 PM CST SAT NOV 26 2011

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SUNDAY...

* WINDS: NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS OVER THE 
  GULF WATERS THIS EVENING WITH GUSTS IN EXCESS OF 40 KNOTS 
  POSSIBLE OVER THE OFFSHORE WATERS. 

* SEAS: WAVES RANGING FROM 5 TO 7 FEET THIS EVENING WILL BUILD 
  TO 11 TO 14 FEET ESPECIALLY OVER THE OFFSHORE WATERS DURING 
  THE OVERNIGHT HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-270500-
/O.CON.KCRP.SC.Y.0091.000000T0000Z-111127T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
300 PM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 30 KNOTS
  THIS EVENING. BAYS WILL BECOME ROUGH TO OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
822 
WHUS74 KCRP 270403
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1003 PM CST SAT NOV 26 2011

...GALE FORCE WINDS EXPECTED TO CONTINUE THROUGH EARLY SUNDAY
MORNING OVER THE GULF WATERS...

.COLD AIR SURGING OVER WARM GULF WATERS WILL LEAD TO SMALL CRAFT
ADVISORY CONDITIONS ACROSS THE BAYS AND GALE FORCE WINDS ACROSS
THE GULF WATERS OVERNIGHT. WINDS WILL DIMINISH BELOW GALE FORCE
BY EARLY SUNDAY MORNING BUT WILL LIKELY REMAIN AT ADVISORY LEVELS
THROUGH SUNDAY NIGHT.

GMZ250-255-270-275-271030-
/O.CON.KCRP.GL.W.0002.000000T0000Z-111127T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1003 PM CST SAT NOV 26 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: NORTH WINDS WILL INCREASE TO 30 TO 35 KNOTS OVER THE GULF
  WATERS LATE THIS EVENING WITH GUSTS IN EXCESS OF 40 KNOTS
  POSSIBLE OVER THE OFFSHORE WATERS.

* SEAS: WAVES RANGING FROM 5 TO 7 FEET THIS EVENING WILL BUILD 
  TO 11 TO 14 FEET ESPECIALLY OVER THE OFFSHORE WATERS DURING 
  THE OVERNIGHT HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-271030-
/O.CON.KCRP.SC.Y.0091.000000T0000Z-111127T1200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1003 PM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS AND WAVES: NORTH WIND 20 TO 30 KNOTS WILL CONTINUE
  OVERNIGHT. A FEW GUSTS NEAR GALE FORCE WILL BE POSSIBLE LATE
  THIS EVENING. BAYS WILL BECOME ROUGH TO OCCASIONALLY VERY
  ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RG
218 
WHUS74 KCRP 270927
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
327 AM CST SUN NOV 27 2011

...GALE FORCE WINDS EXPECTED TO CONTINUE THIS MORNING OVER THE
OFFSHORE WATERS...

.COLD AIR SURGING OVER WARM GULF WATERS WILL MAINTAIN SMALL CRAFT
ADVISORY CONDITIONS ACROSS THE BAYS AND NEAR SHORE WATERS AND GALE
FORCE WINDS ACROSS THE OFFSHORE WATERS THIS MORNING. WINDS WILL DIMINISH
BELOW GALE FORCE BY NOON BUT WILL LIKELY REMAIN AT ADVISORY
LEVELS THROUGH TONIGHT.

GMZ250-255-271800-
/O.CAN.KCRP.GL.W.0002.000000T0000Z-111127T1200Z/
/O.EXB.KCRP.SC.Y.0091.000000T0000Z-111128T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
327 AM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND WAVES: NORTHWEST WIND AROUND 25 KNOTS WILL CONTINUE 
  TODAY. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-271800-
/O.EXT.KCRP.GL.W.0002.000000T0000Z-111127T1800Z/
/O.NEW.KCRP.SC.Y.0092.111127T1800Z-111128T0900Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
327 AM CST SUN NOV 27 2011

...GALE WARNING NOW IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM CST
MONDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTHWEST WINDS WILL CONTINUE AT 30 TO 35 KNOTS OVER THE
  OFFSHORE WATERS THIS MORNING DECREASING TO 25 TO 30 KNOTS
  THROUGH THIS AFTERNOON.

* SEAS: WAVES RANGING FROM 9 TO 11 FEET DECREASING TO 7 TO 8 FEET
  THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-271800-
/O.EXT.KCRP.SC.Y.0091.000000T0000Z-111128T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
327 AM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTHWEST WIND 20 TO 25 KNOTS WILL CONTINUE THROUGH
  EARLY EVENING. BAYS WILL BE ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TE
830 
WHUS74 KCRP 271756
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1156 AM CST SUN NOV 27 2011

...GALE FORCE WINDS EXPECTED TO CONTINUE THIS MORNING OVER THE
OFFSHORE WATERS...

.COLD AIR SURGING OVER WARM GULF WATERS WILL LEAD TO CONTINUED
GUSTY WINDS THIS AFTERNOON FOR BAY AREAS...AND THROUGH THE NIGHT
FOR COASTAL AND OFFSHORE WATERS. ROUGH SEAS WILL GRADUALLY
DECREASE THROUGH THE NIGHT AS WELL. 

GMZ270-275-280200-
/O.EXP.KCRP.GL.W.0002.000000T0000Z-111127T1800Z/
/O.CON.KCRP.SC.Y.0092.111127T1800Z-111128T0900Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1156 AM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...
...GALE WARNING WILL EXPIRE AT NOON CST TODAY...

THE GALE WARNING WILL EXPIRE AT NOON CST TODAY. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY. 


* WINDS: NORTHWEST WINDS WILL CONTINUE AT 25 TO 30 KNOTS THROUGH
  THIS AFTERNOON.

* SEAS: WAVES RANGING FROM 8 TO 10 FEET DECREASING TO 7 TO 8 FEET
  THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-250-255-280000-
/O.CON.KCRP.SC.Y.0091.000000T0000Z-111128T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1156 AM CST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTHWEST WIND 20 TO 30 KNOTS WILL CONTINUE 
  THROUGH EARLY EVENING. BAYS WILL BE ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Nov 25, 11:44 PM CST, 4 hours 31 minutes earlier.

Area forecast discussion, Nov 25, 11:44 PM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1144 PM CST FRI NOV 25 2011

.DISCUSSION...UPDATED FOR 06Z AVIATION SECTION BELOW.

&&

.AVIATION...CLOUDS WILL CONTINUE TO INCREASE DURING THE NEXT
SEVERAL HOURS AND LOWER BETWEEN 06Z-09Z TO MVFR LEVELS AREA WIDE.
IN ADDITION...ISOLATED LIGHT SHOWERS WILL BE POSSIBLE AHEAD OF AN
APPROACHING UPPER LEVEL SYSTEM...THUS WILL CONTINUE TO MENTION
VCSH. SCATTERED SHOWERS WILL THEN BE POSSIBLE BETWEEN 12Z-16Z ALONG
AND AHEAD OF THE COLD FRONT. THE COLD FRONT WILL PUSH THROUGH KLRD
AROUND 15Z AND REACH A KALI-KVCT LINE BY 17Z...AND OFF THE COAST
AROUND 19Z. WINDS WILL SHIFT WITH THE FRONTAL PASSAGE AND INCREASE
THROUGH THE AFTERNOON WITH GUSTS OF 25-30KTS BY THE EVENING HOURS
AS COLDER AIR SETTLES INTO THE REGION. EXPECT VFR CONDITIONS TO
DEVELOP REGION WIDE BY 21Z WITH GUSTY NORTHERLY WINDS LASTING
THROUGH THE EVENING.

&&

.PREV DISCUSSION... /ISSUED 946 PM CST FRI NOV 25 2011/

DISCUSSION...UPDATED FORECAST PACKAGE TO REFLECT CURRENT TRENDS.
WARMED OVERNIGHT LOWS A FEW DEGREES OVER THE WEST AND NORTHWEST AS
CLOUD COVER CONTINUES TO INCREASE AHEAD OF THE APPROACHING UPPER
LEVEL SYSTEM. FORECAST OF THE COLD FRONT LOOKS ON TRACK TO SWEEP
ACROSS THE REGION BETWEEN 6 AM CST AND NOON CST SATURDAY. DO
EXPECT A LINE OF SHOWERS WITH ISOLATED THUNDERSTORMS ALONG AND
JUST AHEAD OF THE COLD FRONT...ALREADY ONGOING OVER WEST CENTRAL
TEXAS AT THIS HOUR. PWAT VALUES CONTINUE TO INCREASE ACROSS THE
REGION ACCORDING TO THE 00Z KCRP RAOB AND GOES SOUNDER.
THUS...EXPECT THIS ACTIVITY TO CONTINUE MOVING EASTWARD OVERNIGHT.
WINDS WILL MIX DOWN TOMORROW AFTERNOON AND BECOME GUSTY IN WAKE OF
THE FRONTAL PASSAGE. A WIND ADVISORY MAY BE NEEDED ACROSS AT LEAST
THE SOUTHERN COASTAL BEND FOR TOMORROW AFTERNOON AND EARLY
EVENING. STRONG TO VERY STRONG OFFSHORE WINDS WILL ALSO IMPACT THE
COASTAL WATERS BY SATURDAY EVENING...THUS A GALE WATCH REMAINS IN
EFFECT. IN ADDITION...BREEZY TO WINDY CONDITIONS AND VERY LOW
RELATIVE HUMIDITY VALUES SUNDAY AFTERNOON WILL LEAD TO AN ELEVATED
TO CRITICAL WILDFIRE THREAT...THUS A FIRE WEATHER WATCH CONTINUES.
PLEASE CHECK OUR FIRE WEATHER AND MARINE PRODUCTS FOR THE LATEST
ON THESE LIKELY HAZARDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    67  77  44  63  33  /  30  50  10   0   0
VICTORIA          64  75  37  61  32  /  40  60  10   0   0
LAREDO            65  76  40  64  37  /  30  30  10   0   0
ALICE             65  77  41  63  33  /  30  40  10   0   0
ROCKPORT          69  76  45  61  39  /  30  60  10   0   0
COTULLA           65  71  35  63  30  /  50  30  10   0   0
KINGSVILLE        65  77  43  63  32  /  30  50  10   0   0
NAVY CORPUS       70  78  49  62  40  /  30  50  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
     GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
     MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
     WEBB.

GM...GALE WATCH FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

RG/82...AVIATION/UPDATE
Hazardous weather outlook, Nov 25, 5:47 AM CST, 22 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
547 AM CST FRI NOV 25 2011

TXZ229>234-239>247-261200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
547 AM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY ALONG AND AHEAD OF A
STRONG COLD FRONT. AT THIS TIME...ORGANIZED SEVERE WEATHER IS NOT
EXPECTED. ELEVATED FIRE DANGER THREAT WILL EXIST OVER THE COASTAL
PLAINS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-261200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
547 AM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL MOVE THROUGH THE AREA SATURDAY AFTERNOON AND
EVENING AS A COLD FRONT SURGES SOUTH. A GALE WATCH IS IN EFFECT
FOR THE GULF WATERS SATURDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS
ARE EXPECTED FOR THE BAYS SATURDAY NIGHT WITH GUSTS TO GALE FORCE.
WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS SUNDAY BEFORE
DIMINISHING SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 4:15 AM CSTSmall Craft AdvisoryCRP43 hr
Nov 26, 4:24 AM CSTFreeze WatchCRPBee, Calhoun, Goliad, Jim Wells, Kleberg, La Salle and 6 more35 hr
Nov 26, 4:24 AM CSTWind AdvisoryCRPAransas, Calhoun, Duval, Jim Wells, Kleberg, Nueces and 3 more19 hr
Nov 26, 2:30 PM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more28 hr

Nearby

Gale Warnings in Texas, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.